American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 31 of 31 found      Go to page: 1 2

[31] J. V. Uspensky. On Jacobi's arithmetical theorems concerning the simultaneous representation of numbers by two different quadratic forms . Trans. Amer. Math. Soc. 30 (1928) 385-404. MR 1501433.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 31 of 31 found      Go to page: 1 2